MAUDE Adverse Event Report: CREAGH MEDICAL LTD ADVANCE SERENITY¿; PTA CATHETER

CREAGH MEDICAL LTD ADVANCE SERENITY¿; PTA CATHETER
Model Number PN00883-42
Medical Device Problem Codes Break (1069); Material Rupture (1546); Material Separation (1562)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
During intervention procedure, catheter and sheath are positioned up, the guidewire is inserted from groin and pedal access.Due to longer wire length and balloon length kelly clamp was used.The balloon was inflated twice and the inflation worked fine.But while removing the balloon, it was sheared in to multiple segments.The patient was not able to be treated for the obstructions and required a hospital stay after the extended procedure necessary to remove the balloon fragments.No serious harm came to the patient.
 
Event or Problem Description
Follow-up report to submit additional information not known at time of initial submission.

Brand Name
ADVANCE SERENITY¿
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD
ida business park,
ballinasloe, co. galway,
EI 
Manufacturer (Section G)
CREAGH MEDICAL LTD
ida business park,
ballinasloe, co. galway
EI  
Manufacturer Contact
holly ramirez
7905 golden triangle, dr # 190
eden prairie, mn, 55344
MDR Report Key13254339
Report Number3005994106-2022-00001
Device Sequence Number4533335
Product Code LIT
UDI-Device Identifier05391525784786
UDI-Public05391525784786
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K171251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2024
Device Model NumberPN00883-42
Device Lot Number22101992
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2021
Supplement Date Received by Manufacturer12/14/2021
Initial Report FDA Received Date01/13/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown